MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Model Number 08058687190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas pro c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received a questionable trigl triglycerides result from one patient sample tested on the cobas pro c 503 analytical unit.The initial result was 271 mg/dl.The repeat result was 129 mg/dl.
 
Additional Manufacturer Narrative
The field applications specialist (fas) reviewed the event and determined the event was due to a preanalytic issue at the customer site.The fas inspected 30 random patient sample tubes and noted that 12 patient sample tubes had fibrin and gel when the tubes were inverted.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18291384
Report Number1823260-2023-03904
Device Sequence Number15004335
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)Y
Initial Reporter CountryPE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number08058687190
Device Catalogue Number08058687190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer12/19/2023
08/29/2024
Initial Report FDA Received Date12/08/2023
Supplement Report FDA Received Date01/16/2024
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown